# SDR JBXA980034

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: EAWTC8803411
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RDU - FLT 304 - LT WINDOW HEAT FAULTED WHEN POWER APPLIED FOR TAKEOFF.  CORRECTIVE ACTION:  INSPECTED LT WINDSHIELD AND SIDE WINDOWS.  NO DEFECTS NOTED.  PERFORMED BITE TEST OF CONTROLLER.  ALL ELEMENTS TESTED GOOD AND SENSORS TESTED GOOD.  REMOVED AND REPLACED LT WINDSHIELD HEAT CONTROLLER FOR TROUBLESHOOTING.  TESTED GOOD IAW F100 AMM 30-45-01.  (X)
